# SDR SWAA2016021849192

- Difficulty date: January 8, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN CUT OUT CRACKED AT BS 342 ON EXTERNAL AFT UPPER CORNER.  REPAIRED CUT OUT IAW SRM.
